# SDR SWIA971543

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- Engine: Pwa PW118
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAINS ALTIMETER FAILED CLIMBING THROUGH 13,100.  OFF FLAG DISPLAYED.  RETURNED TO SEA.  REMOVED AND REPLACED CAPTAIN'S ALTIMETER IAW MM 34-12-03.  CHECKS GOOD.
